EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 13, No. 1, pp. 189--191 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The linear cycle space for groups of hermitian type

J. A. Wolf and R. Zierau

Joseph A. Wolf
Department of Mathematics
University of California
Berkeley, CA 94720--3840, USA
Roger Zierau
Mathematics Department
Oklahoma State University
Stillwater, OK 7407, USA

Abstract: Let $G_0$ be a simple Lie group of hermitian type and let $B$ denote the corresponding hermitian symmetric space. The linear cycle space for any nonholomorphic type flag domain of $G_0$ is biholomorphic to $B \times \overline{B}$. When $G_0$ is a classical group this was proved by the authors in a paper published several years ago. Here we show that the result follows for arbitrary groups of hermitian type. This is done without case by case arguments by combining results from that paper with recent results of A. T. Huckleberry and the first author.

Full text of the article:

Electronic fulltext finalized on: 22 Nov 2002. This page was last modified: 3 Jan 2003.

© 2002 Heldermann Verlag
© 2002--2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition